# SDR USAA060027

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N744US
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 15,803 hours, 15,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347208900400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM Y1160 RT, BETWEEN FS 66-68.  REMOVED AND REPLACED TWO FLOORBEAM SECTIONS PER 51-72-11; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1" BY 1".
